# SDR SWAA106712

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 43,585 hours, 25,752 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 2079801
- Part serial: 9846915
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT PASSING THRU 29.5 CABIN ALTITUDE HORN CAME ON.  CABIN PRESSURE 10.5.  REMOVED AND REPLACED FLOW CONTROL VALVE PER MM.
